Beechams All in One Cold and Flu Tablets 16s

Beechams All in One Cold and Flu Tablets 16s

£4.00Price

Provides relief from the symptoms of colds, chills and flu
See details below, always read the label
Suitable for: Adults & children aged 12 years & over
Active Ingredients: Paracetamol, Guaifenesin and Phenylephrine hydrochloride

  • PRODUCT INFORMATION

    Product details

    Please note that you must be in to sign for this delivery.

    Beechams Triple Action formula Provides effective relief from:
     

    • Pain
    • Congestion
    • A chesty cough


    •  

    So that your head can feel clear and focused again

     

    Suitable for

    Adults and Chlidren aged 12 years and over.

     

    Age Restriction
    You must be at least 16 years old to purchase this product.

    How to use

    PLEASE READ ENCLOSED LEAFLET CAREFULLY BEFORE TAKING THIS MEDICINE.

    For oral use.

    Adults and children aged 12 years and over:

    Take 2 tablets every four hours as necessary.

    Do not take more frequently than every 4 hours.

    Do not take more than 8 tablets in 24 hours.

    Hazards and Cautions

     

    • Do not exceed the stated dose.
    • Do not give to children under 12 years of age except on medical advice.
    • Do not take for more than 5 days except on medical advice.
    • Consult your doctor before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant, or suffer from chronic cough or asthma.
    • Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
    • Do not take with any other flu, cold or decongestant products, or cough suppressants.
    • Do not store above 25° C.
    • Keep out of the reach and sight of children.


    •  

    Precautions
     

    • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

    • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

    • Keep all medicines out of the reach of children.

     

    Active ingredients

    Each tablet contains paracetamol 250 mg, guaifenesin 100 mg and phenylephrine hydrochloride 5 mg

    Ingredients

    Active Ingredients:
    Each tablet contains paracetamol 250 mg, guaifenesin 100 mg and phenylephrine hydrochloride 5 mg

    Other Ingredients:
    Lactose, microcrystalline cellulose, maize starch, stearic acid, colloidal anhydrous silica, purified talc, povidone, potassium sorbate [E 202], hypromellose, titanium dioxide (E 171) and polyethylene glycol.

0

Free Tracked 24 UK delivery on orders over £40

UK regulated PHARMACY:

General

Pharmaceutical
Council

Hive.

Email us hello@hivepharmacy.com

HIVE is a Registered Trademark.
Company Reg. Number: 07077579
Hive Pharmacy was established circa 1950

GPHC Registered.

Click to verify

mhra-verify-website_edited.jpg

Providing NHS services

Excellent